| Model Number |
SY60WF |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the lens was placed in the patient¿s eye, it appeared that there was a defect noted on the implant by the surgeon, and the haptic was slow to open or unfold.After multiple attempts to remove the foreign object, it was determined that the defect was in the lens itself possibly a crack in the lens and the lens was subsequently removed by the surgeon.Additional information has been requested.